| Model Number |
0158 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high pacing thresholds.The pace and sense portion of the lead was surgically abandoned.This lead remains in service and a new lead was implanted.No additional adverse patient effects were reported.